Authors: Batanin, Michael
Markl, Martin
Obradović, Jovana 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Minimal models for graph-related (hyper)operads
Journal: Journal of Pure and Applied Algebra
Volume: 227
Issue: 7
First page: 107329
Issue Date: 2023
Rank: ~M22
ISSN: 0022-4049
DOI: 10.1016/j.jpaa.2023.107329
Abstract: 
We construct explicit minimal models for the (hyper)operads governing modular, cyclic and ordinary operads, and wheeled properads, respectively. Algebras for these models are homotopy versions of the corresponding structures.
Keywords: Cooperative game | Hypergraph | Minimal model | Operad | Operadic category | Polyhedral realization
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on Feb 22, 2024

Page view(s)

17
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.